# SDR SWAA2023120816774

- Difficulty date: November 1, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT FWD CABIN BS293 RBL54 WL208. MARKED.<[01] REMOVED AND REPLACED ANGLE AT BS 293 RBL54 WL208 PER SRM 51-40-02-0G-0 AND BOEING DWG 141A8310.;[02] VERIFIED CORRECTIVE ACTION COMPLETE WITH MEASUREMENTS
